Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 47, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 22, 2020, 11:33 PM CDT for Caldwell Parish, LaSalle Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 11:33 PM CDT (04:33 UTC)
- Expired
- Apr 23, 2020, 12:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Caldwell Parish, LA, LaSalle Parish, LA
The radar
The Ft Polk radar (KPOE), 126 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 5:01 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2355 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 548 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 4.7
- Supercell composite
- 15.7
The text
As transmitted.
253
WFUS54 KSHV 230433
TORSHV
LAC021-059-230500-
/O.NEW.KSHV.TO.W.0047.200423T0433Z-200423T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1133 PM CDT Wed Apr 22 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southern Caldwell Parish in north central Louisiana...
Northeastern La Salle Parish in north central Louisiana...
* Until midnight CDT.
* At 1133 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Olla, or 17 miles southwest of Columbia,
moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Olla, Urania, Spaulding, Standard and Burlington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3197 9191 3193 9190 3193 9201 3183 9201
3180 9229 3192 9231 3195 9231 3203 9190
3201 9189 3199 9190 3197 9189
TIME...MOT...LOC 0433Z 258DEG 47KT 3189 9222
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
191 follow-up statement
481
WWUS54 KSHV 230449
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1149 PM CDT Wed Apr 22 2020
LAC021-059-230500-
/O.CON.KSHV.TO.W.0047.000000T0000Z-200423T0500Z/
Caldwell LA-La Salle LA-
1149 PM CDT Wed Apr 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN CALDWELL AND NORTHEASTERN LA SALLE PARISHES...
At 1148 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rosefield, or 12 miles southeast of Columbia, moving
east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Caldwell and northeastern La Salle Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3197 9191 3193 9190 3193 9201 3183 9201
3182 9212 3198 9216 3203 9190 3201 9189
3199 9190 3197 9189
TIME...MOT...LOC 0448Z 258DEG 47KT 3193 9198
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 22, 11:32 PM CDT, 1 minute earlier.
Area forecast discussion, Apr 22, 11:32 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Shreveport LA
1132 PM CDT Wed Apr 22 2020
.AVIATION...
Convection around MLU at the start of the forecast period to
quickly diminish as thunderstorms exit the region. Could see MVFR
ceilings through daybreak before conditions improve to VFR
areawide through Thursday. Southwest winds 5 to 10 knots to become
west and northwest through 23/12Z, increasing to 10 to 15 knots
and gusty on Thursday across most locations. Otherwise, winds to
diminish to 5 knots or less after 24/00Z. /05/
&&
.PREV DISCUSSION... /issued 906 PM CDT Wed Apr 22 2020/
UPDATE...
Tornado Watches #135 and #136 continue until midnight for now.
There is a composite boundary (thunderstorm outflow/cool front/dry
line) moving down into far northwestern portions of the CWA at
present with robust convection popping up along and just in
advance of this boundary in the Arklatex. Low level instability
is high south of the boundary and wind shear adequate for severe
storms, but the drying aloft coming in from the west may start to
limit southward development of deep convection along the line.
Best guess is a squall line will take shape and sweep across at
least the northern half of the CWA through the early morning
hours. The potential for significant severe storms and tornadoes
should be reduced in this line, although some severe storms with
mainly a wind damage threat will continue to possible. But before
late tonight, the are more potent, semi-discrete, storms that
continue to develop and move east in the expanding warm sector
from Deep East TX northeast through central LA (as the warm front
starts finally lifting northeast through the rest of the CWA).
These storms still have a window of time before midnight to use
available deep and low level shear and instability to become
supercells with tornadic potential. In addition, these cells are
training over each other upon saturated ground - and therefore
will pose a flash flooding threat.
We expect along and shortly after midnight the bulk of the
convection should be more of a squall line nature oriented along
the boundary currently advancing in from the northwest. As
mentioned previously, this convection should have a waning
tendency to be severe through the late night hours, although the
potential for at least isolated severe weather may not totally
cease in all areas (by midnight). /50/
PREV DISCUSSION... /issued 409 PM CDT Wed Apr 22 2020/
SHORT TERM.../Tonight through Thursday night/
Cloudy and mild with mid to upper 60s most everywhere. The warm
front appears to be edging into Lufkin over toward Alexandria
where most of the heavy-duty thunderstorms continue up to along
I-20. Temps south of the front are in the low to mid 70s. Further
north storms are a little more well behaved.
Much of this activity will be shifting ENE across the region with
still more development yet to come along the dry line approaching
which is just west of DFW at this time. 40 degree dew points are
colliding with low 70s dew points and will be seeing continued
development of showers and thunderstorms into the evening and
overnight to some extent. Overnight lows will be averaging around
the 60 degree mark and high tomorrow will be in the upper 70s and
lower 80s. Northwest winds will continue behind the boundary with
slightly drier air moving into the area. We will clear out a good
bit with seasonal 50s for lows Thursday night. /24/
LONG TERM.../Friday through Wednesday night/
Friday will be warmer with low to mid 80s for the most part as our
winds back to the south. The cold front in the this longwave
trough pattern will finally be moving our way late in the day and
during the evening. And with that, we will see clouds increasing
during the late day with more showers and thunderstorms moving our
way and spreading down over all our four state area to some
extent.
The surface winds will begin to shift to SW later in the day and
then turn to NW by sunset along the I-30 corridor as a weak
surface low swings down the Red River valley, moisture starved
yes, but still enough to squeeze out some more brief heavy rain
and potentially some hail stones with the cooling of the
atmosphere as upper level heights aloft fall off.
The SPC has a marginal risk out for their day 3 outlook for our
four state area along and north of I-20. These evening showers
and thunderstorms will continue expanding down over the area with
the front practically out of the area shortly after midnight. The
NW flow will deepen and push out the remaining wet weather before
daybreak on Saturday.
Then fresh high pressure sprawls down the MS river valley with a
cooler trend despite the sunshine expected over the weekend as a
1020mb surface high settles down over the mid south. This air mass
will drop into the SE U.S. and keep the rain shields up for us to
start the work week. The next chance for arrives late in the long
term with another cold front by midweek. /24/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 61 79 56 83 / 90 0 0 20
MLU 63 79 56 83 / 100 20 0 10
DEQ 58 79 54 78 / 90 0 0 50
TXK 59 77 55 78 / 90 0 0 30
ELD 59 78 54 81 / 100 0 0 20
TYR 60 81 59 82 / 40 0 0 20
GGG 61 80 56 83 / 70 0 0 20
LFK 64 82 58 86 / 80 0 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Thursday for ARZ050-051-059-
060-070-071.
Flash Flood Watch until 7 AM CDT Thursday for ARZ071>073.
LA...Lake Wind Advisory until 1 AM CDT Thursday for LAZ001-002-010-
017.
Flash Flood Watch until 7 AM CDT Thursday for LAZ001>006-010>014-
017>022.
OK...Lake Wind Advisory until 1 AM CDT Thursday for OKZ077.
TX...Lake Wind Advisory until 1 AM CDT Thursday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch until 7 AM CDT Thursday for TXZ138-149>153-
165>167.
&&
05/50/24Hazardous weather outlook, Apr 22, 2:48 PM CDT, 8 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 248 PM CDT Wed Apr 22 2020 ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-136-137- 232000- Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg- 248 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms, some of which could produce large hail, damaging wind gusts and isolated tornadoes are through the remainder of the afternoon before ending later tonight. In addition, heavy downpours will likely accompany this storm system with one to three inches of rainfall possible today through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible across the region Friday into Friday Night but these storms are not expected to be strong or severe at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ARZ071>073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167- 232000- Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln- De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 248 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Flash Flood Watch is in effect for the entire region from 2 pm this afternoon until 7 am Thursday. Strong to severe thunderstorms, some of which could produce large hail, damaging wind gusts and isolated tornadoes are the remainder of this afternoon before ending later tonight, especially south of Interstate Twenty. In addition, excessive heavy rainfall will likely accompany this storm system with one to three inches of rainfall possible today through tonight. The ground remains saturated from previous rainfall last weekend. Thus, flash flooding will be of particular concern today into tonight, especially across flood prone and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible across the region Friday into Friday Night but these storms are not expected to be strong or severe at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 50
In the hours before
Special weather statement, Apr 22, 8:49 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Shreveport LA
849 PM CDT Wed Apr 22 2020
LAZ005-011>013-018-019-021-230230-
Caldwell LA-Winn LA-Bienville LA-Lincoln LA-Natchitoches LA-
Red River LA-Jackson LA-
849 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
JACKSON...NORTHEASTERN RED RIVER...NORTH CENTRAL NATCHITOCHES...
SOUTHERN BIENVILLE...SOUTHERN LINCOLN AND NORTHWESTERN WINN PARISHES
UNTIL 930 PM CDT...
At 849 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Ringgold, or 28 miles west of Jonesboro, moving
northeast at 65 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Ruston, Grambling, Jonesboro, Choudrant, Martin, Chatham, Hodge,
North Hodge, Hall Summit, East Hodge, Saline, Lucky, Ashland, Castor,
Bienville, Quitman, Eros, Vixen, Brice and Womack.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until midnight CDT for north
central and northwestern Louisiana.
LAT...LON 3223 9223 3203 9326 3221 9339 3260 9260
3242 9241 3241 9242 3231 9231 3228 9231
3228 9228
TIME...MOT...LOC 0149Z 247DEG 57KT 3218 9319
33Local storm report, Apr 22, 9:12 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
912 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM FLASH FLOOD 2 S BROKEN BOW 34.00N 94.74W
04/22/2020 MCCURTAIN OK PUBLIC
REPORT FROM MPING: STREET/ROAD FLOODING;
STREET/ROAD CLOSED; VEHICLES STRANDED.
&&
ASLocal storm report, Apr 22, 9:41 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
941 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM HAIL VALLIANT 34.00N 95.09W
04/22/2020 U0.50 INCH MCCURTAIN OK PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
&&Special weather statement, Apr 22, 9:48 PM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Shreveport LA 948 PM CDT Wed Apr 22 2020 LAZ010-011-017-018-230330- De Soto LA-Natchitoches LA-Red River LA-Sabine LA- 948 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO... SOUTHEASTERN RED RIVER...WEST CENTRAL NATCHITOCHES AND NORTHERN SABINE PARISHES UNTIL 1030 PM CDT... At 948 PM CDT, Doppler radar was tracking a strong thunderstorm over Converse, or 20 miles south of Mansfield, moving east at 45 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Natchitoches, Zwolle, Campti, Converse, Allen, Oak Grove, Pleasant Hill, Noble, Powhatan, Lake End, Grand Ecore, Belmont, Marthaville and Ajax. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until midnight CDT for northwestern Louisiana. LAT...LON 3163 9374 3180 9381 3201 9317 3177 9303 TIME...MOT...LOC 0248Z 250DEG 40KT 3174 9369 33
Special weather statement, Apr 22, 10:35 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1035 PM CDT Wed Apr 22 2020
ARZ070-TXZ097-110>112-125-126-230415-
Miller AR-Upshur TX-Cass TX-Camp TX-Bowie TX-Marion TX-Morris TX-
1035 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLER...WESTERN
MARION...CASS...SOUTH CENTRAL BOWIE...NORTHEASTERN UPSHUR...SOUTHERN
MORRIS AND SOUTHEASTERN CAMP COUNTIES UNTIL 1115 PM CDT...
At 1035 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Maud to near Cason. Movement was southeast at
40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Atlanta, Daingerfield, Jefferson, Linden, Hughes Springs, Lone Star,
Queen City, Ore City, Redwater, Maud, Bivins, Cason, Lodi, Rocky
Branch, Ravanna, Berea, Brightstar, Kildare, Jenkins and Cedar
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until midnight CDT for northwestern
Louisiana...and northeastern Texas. A Tornado Watch also remains in
effect until midnight CDT for southwestern Arkansas...and
northeastern Texas.
LAT...LON 3298 9492 3302 9487 3298 9482 3305 9482
3338 9432 3315 9382 3314 9382 3315 9385
3310 9386 3302 9398 3302 9404 3298 9404
3269 9447 3277 9466
TIME...MOT...LOC 0335Z 305DEG 34KT 3330 9434 3300 9480
05Special weather statement, Apr 22, 11:13 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1113 PM CDT Wed Apr 22 2020
LAZ019-021-022-230500-
Caldwell LA-Winn LA-La Salle LA-
1113 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR CALDWELL...NORTHEASTERN LA SALLE
AND NORTHEASTERN WINN PARISHES UNTIL MIDNIGHT CDT...
At 1111 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Olla, or 12 miles east of Winnfield, moving east
at 60 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Columbia, Olla, Clarks, Grayson, Urania, Sikes, Spaulding,
Burlington, Standard and Kelly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until midnight CDT for north
central Louisiana.
LAT...LON 3207 9193 3206 9191 3201 9189 3193 9190
3193 9200 3191 9201 3184 9249 3208 9260
3213 9229 3219 9198 3217 9198 3217 9194
3216 9190 3214 9190 3212 9188 3212 9187
3210 9187
TIME...MOT...LOC 0411Z 247DEG 53KT 3200 9237
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:14 PM CDT | Special Weather Statement | SHV | Bienville, Jackson | 46 min |
| Apr 22, 8:49 PM CDT | Special Weather Statement | SHV | Bienville, Jackson | 41 min |
| Apr 22, 9:06 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 39 min |
| Apr 22, 9:12 PM CDT | Flash Flood Warning | SHV | Bienville, De Soto, Jackson, Natchitoches, Red River, Sabine and 1 more | 109 min |
| Apr 22, 9:18 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Winn | 42 min |
| Apr 22, 9:48 PM CDT | Special Weather Statement | SHV | Sabine | 42 min |
| Apr 22, 9:55 PM CDT | Tornado Warning | SHV | LaSalle | 20 min |
| Apr 22, 9:58 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Natchitoches, Ouachita, Winn | 62 min |
| Apr 22, 10:13 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 32 min |
| Apr 22, 10:13 PM CDT | Tornado Warning | SHV | Bienville, Caldwell, Jackson, Ouachita, Winn | 47 min |
| Apr 22, 10:16 PM CDT | Flash Flood Warning | SHV | Bienville, Caldwell, De Soto, Jackson, Lincoln, Natchitoches and 5 more | 3 hr |
| Apr 22, 10:38 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 52 min |
| Apr 22, 10:38 PM CDT | Tornado Warning | SHV | Natchitoches, Winn | 37 min |
| Apr 22, 11:13 PM CDT | Special Weather Statement | SHV | Caldwell | 47 min |
| Apr 23, 9:55 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 5 days |
Nearby
Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.